We discuss some recent advances concerning the symmetry of stochastic differential equations, and on particular the interrelations between these and the integrability – complete or partial – of the equations.

Recent advances in symmetry of stochastic differential equations / G. Gaeta, C. Lunini, F. Spadaro. - In: RENDICONTI DI MATEMATICA E DELLE SUE APPLICAZIONI. - ISSN 1120-7183. - 39:2(2018), pp. 293-306.

Recent advances in symmetry of stochastic differential equations

G. Gaeta
Co-primo
;
2018

Abstract

We discuss some recent advances concerning the symmetry of stochastic differential equations, and on particular the interrelations between these and the integrability – complete or partial – of the equations.
Settore MAT/07 - Fisica Matematica
Settore MAT/06 - Probabilita' e Statistica Matematica
http://www1.mat.uniroma1.it/ricerca/rendiconti/39_2_(2018)_293-306.html
Article (author)
File in questo prodotto:
File Dimensione Formato  
293-306.pdf

accesso riservato

Tipologia: Publisher's version/PDF
Dimensione 292.93 kB
Formato Adobe PDF
292.93 kB Adobe PDF   Visualizza/Apri   Richiedi una copia
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2434/612704
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 4
  • ???jsp.display-item.citation.isi??? ND
social impact